# SDR SIMA20141101002

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,098 hours, 33,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELEC SMELL IN COCKPIT AFTER LANDING & TOWARDS FRONT OF CABIN.  FOUND CAPTAIN`S FLASHLIGHT TO HAVE BURNT SMELL.  R & R FLASHLIGHT & FLASHLIGHT HOLDER IAW AMM 33-50-16.
